| Model Number |
391-11-705 |
| Health Effect - Clinical Codes |
Failure of Implant (1924); Injury (2348); No Code Available (3191)
| Date of Event |
08/09/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to the patient having crushed her tibia; the implants became loose.No information was given to representative on how the patient became injured and the information was very vague on when the first surgery occurred.They were only told 5 plus years ago at the same hospital, but no past information was found in our djo records.
Additional Manufacturer Narrative
The reason for this revision surgery was the patient crushed her tibia and the implants came loose.The actual length of in-vivo patient service for this product is unknown as the original surgery date was not provided or could be established.The complaint does indicate the product may have been implanted approximately five years ago.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history record (dhr) was not conducted since a lot number was not provided or determined during the complaint evaluation.Multiple searches of the djo surgical records by surgeon and patient database revealed no additional information concerning this event.No additional information was obtained from the agent to assist in the event identification.This event is deemed as non-product related.The complaint states the patient crushed her tibia and implants came loose.The scope of this investigation is limited without having the explanted parts available to djo surgical for evaluation.No information was given to rep on how the patient became injured and information was very vague on when the first surgery occurred.Other conditions relating to this event could not be determined with confidence.Inventory containment is not required since there are no indications of a product or process issue affecting implant safety or effectiveness.